# SDR ASAA2020021853186

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,678 hours, 13,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20993
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 18,364 hours, 5,744 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK RIGHT PACK LIGHT & ASSOCIATED AIRCON LIGHT ILLUMINATED ON RECALL AFTER ENGINE START. GROUNDED - YES. PERFORMED BITE TEST OF PACK ZONE TEMP CONTROLLER, FLAGGED TCV. REMOVED AND REPLACED RH TCV REF B737-800 AMM 21-51-10. BITE TEST AND PACK FLOW TEMP CONTROLLER TEST GOOD. NO LEAKS NOTED.
